MathSciNet Relay Station
MathSciNet bibliographic data
MR816514 (87j:46048a) 46E05 (46A40)
Veksler, A. I. Functional representation of the order complement of a vector lattice of continuous functions. (Russian) Sibirsk. Mat. Zh. 26 (1985), no. 6, 159–162, 191.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement